MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO LOCK SCRW,SS 2.7X 16MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO LOCK SCRW,SS 2.7X 16MM; BONE FIXATION SCREW/PLATE
Model Number LO-PRO LOCK SCRW,SS 2.7X 16MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 9/21/2021, it was reported by a sales representative via email that an 8827l-16 locking screw would not lock in the distal holes of the plate.This was found during a procedure.Surgeon completed case by using a new screw.Additional info received 9/21/2021 this was discovered during a clavicle fracture procedure and the new screw used to complete the case was another 8827l-16 locking screw.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.

Brand Name
LO-PRO LOCK SCRW,SS 2.7X 16MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19265874
Report Number1220246-2024-02921
Device Sequence Number20570338
Product Code HWC
UDI-Device Identifier00888867047068
UDI-Public00888867047068
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO LOCK SCRW,SS 2.7X 16MM
Device Catalogue NumberAR-8827L-16
Device Lot Number11001360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown